| Catalog Number |
701M7550 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.D10: vitality closure tops (07.02010.001) x13; screws (701m6545) x5; screws (701m6550) x2; screws (701m7545) x1; screws (701m7550) x5; and titanium rod (07.02013.003) x2.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2024-00281 through 3012447612-2024-00292.
Event or Problem Description
It was reported that a revision surgery was performed to address six vitality closure tops that migrated out of their mating bone screws post-operatively.The patient had received a t10-s2 posterior lumbar fusion, and the closure tops popped off at l5 to s2.The patient claims they did not fall.The revision was performed to re-instrument using larger screws of a different product.This is report eight of twelve for this event.
Event or Problem Description
Additional Manufacturer Narrative
H6: additional method code: 4110.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned; however, x-ray images were provided which show that several closure tops have migrated out of their screws.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to not fully seating the closure tops against the rods.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.